# SDR DALA12003963124

- Difficulty date: July 22, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,818 hours, 16,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT GALLEY FLOOR SUPPORT -Y765 BETWEEN FR 67-68 ON SEVERAL SPOTS.  BLENDED AREAS IAW SRM 51-74-00, ORIG MAT .157 INCH DAMAGE DIM L=1.2 INCH W=1 INCH D=.032 INCH.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15 FIG 1.  REMOVED AND REPLACED BEAM IAW SRM 51-42-11.
